# SDR GLBA2014091900442

- Difficulty date: September 18, 2014
- Submitted: October 7, 2014
- Operation: Air carrier
- Aircraft: N165YV
- Make and model: Beech 1900D
- Aircraft serial: UE165
- Aircraft time: 31,852 hours, 50,286 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING A SCHEDULED INSPECTION MAINTENANCE FOUND A CRACK IN THE RT WING INBD RIB AT JUNCTION WITH WING SPAR FS 288, RIB ANGLE DOUBLER CRACKED 1.1 INCHES IN LENGTH.  REPAIRED THE AFFECTED AREA & PERFORMED ALL REQUIRED RII INSPECTIONS IAW EO 14-1900-55-009.  MATERIALS UTILIZED ARE INCLUDED IN THE ENGINEERING ORDER.
